Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the retarded Liénard equation


Author: Bo Zhang
Journal: Proc. Amer. Math. Soc. 115 (1992), 779-785
MSC: Primary 34K20; Secondary 34D20, 34D40, 34K15
MathSciNet review: 1094508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the equation $ x'' + f(x)x' + g(x(t - h)) = 0$ in which $ f,g$ are continuous with $ f(x) > 0$ for $ x \in R,h$ is a nonnegative constant, and $ xg(x) > 0$ if $ \vert x\vert \geq k$ for some $ k \geq 0$. Necessary and sufficient conditions are given for boundedness of all solutions and their derivatives. When $ k = 0$ we give necessary and sufficient conditions for all solutions and their derivatives to converge to zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20, 34D20, 34D40, 34K15

Retrieve articles in all journals with MSC: 34K20, 34D20, 34D40, 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1094508-1
PII: S 0002-9939(1992)1094508-1
Keywords: Necessary and sufficient conditions, boundedness and global asymptotic stability
Article copyright: © Copyright 1992 American Mathematical Society